# SDR SWAA2024073005413

- Difficulty date: June 24, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727C TO BS767 WL156 AND RBL21 AFT CARGO COMPARTMENT 2024-401997<[01] REPLACED SUPPORT ZEE SECTION 2(E/A) AND FASTENERS; LOCATED BTW BS727+4 TO BS767 WL156 AND RBL21 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; DWG: 146A7502; SHET: 50; REV.- AND DWG: 146A7500; SHEET: 213 REV: -; SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPAIRED SUPPORT ZEE LOCATED BTW BS727+4 TO BS767 WL156 AND RBL21 AFT CARGO COMPARTMENT IAW B737-800. SRM 53-00-53-2R-6 REPAIR 6; FIG 203;SHEET 1;SRM 51-40-02; DWG: 146A7502; SHET: 50; REV.- AND DWG: 146A7500; SHEET: 213 REV: -; SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED STEP 2 RII ACCOMPLISHED
